A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem

Ahlswede R, Cai N (1999)
Combinatorics, Probability and Computing 8(4): 301-305.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
Kleitman's conjecture concerning the 'Kleitman-West problem' is false for 3-element subsets.
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Cai N. A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing. 1999;8(4):301-305.
Ahlswede, R., & Cai, N. (1999). A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing, 8(4), 301-305.
Ahlswede, R., and Cai, N. (1999). A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing 8, 301-305.
Ahlswede, R., & Cai, N., 1999. A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing, 8(4), p 301-305.
R. Ahlswede and N. Cai, “A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem”, Combinatorics, Probability and Computing, vol. 8, 1999, pp. 301-305.
Ahlswede, R., Cai, N.: A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing. 8, 301-305 (1999).
Ahlswede, Rudolf, and Cai, Ning. “A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem”. Combinatorics, Probability and Computing 8.4 (1999): 301-305.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar